Hi, I have very dry skin around testicles and is very itchy. A lot of times the skin just comes off and almost feels like paper. This has been persisting for a very long time (alomost 10 years now) and I have been asked to apply ointments like betnovet C. However, once I stop applying, it returns soon after. Regards
Person's Gender: Male
Person's Age: 39 years
Hi. I will do my best to advise. However, please note that this does not substitute an in-person consultation with a doctor.Do you have asthma, hay fever or problems with eczema elsewhere?
No...I do not have asthma, hay fever or problems with eczema elsewhere.
It will be really useful to understand the condition...will an image of the skin help you make a better guess of what the condition might be?
Absolutely.You have three options for sending me pictures: 1. The quickest: upload the pictures here using the paperclip like icon in your chat box. You can't find it if you are browsing via a mobile/ipad or a non-internet explorer browser like google chrome etc. You can try uploading via Internet explorer browser if you can. iPad/mobile users can email it to your our email id, download it to your laptop if you have one and then upload via Internet explorer. 2. Upload the pictures to online photo sharing websites like Flickr/photobox/picasa web albums and paste the link here. 3. Alternatively you can send them by email XXXXX@XXXXXX.XXX with the subject line 'FAO dermatology expert Dr. Sasi Attili'. Please note that you HAVE to send them from the email address you registered with on justanswer OR paste the link to your question in your email, or else the email won't be forwarded to me. Also do note though that emails might take up to 24 hours to be forwarded to me (and hence first two options preferable), though usually they are forwarded within a few hours. I shall get back once I receive the photos. Hope to hear from you soon.
Thanks. This does look like an eczema. But eczema on the scrotum does not keep recurring unless there is an underlying trigger. In this area, it is usually sweating and yeast infections that are the trigger. I would therefore suggest you ask your GP to send off a skin scraping to the lab to rule out a fungal infection. In the meanwhile I would suggest using daktacort cream on this area twice a day along with epaderm ointment 3-4 times a day. If you tell your GP that you were told this might be seborrhoeic dermatitis, your GP dhould be able to give you a prescription. If you would like any additional information or have more questions please don’t hesitate to ask! Please remember to only rate my answer when you are 100% satisfied. IF not please reply back rather than leaving a negative feedback. I will be happy to continue further and do everything I can to provide you with the service you seek. Thank you.
MRCP (London, UK), CCT-Dermatology (UK).
thanks for the guidance. I am quite satisified with the input that you have provided
you are welcome